MathSciNet Relay Station
MathSciNet bibliographic data
MR1307999 11D75 (11J25 33C05)
Bean, Michael A. Binary forms, hypergeometric functions and the Schwarz-Christoffel mapping formula. Trans. Amer. Math. Soc. 347 (1995), no. 12, 4959–4983.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement